# SDR USAA2009040690806

- Difficulty date: April 4, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N246AY
- Make and model: Boeing 767201
- Aircraft serial: 23898
- Aircraft time: 88,358 hours, 17,830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BFM - C4 - EES - LEFT & RIGHT EMERGENCY EXIT LIGHTS INOP.  REPLACED BATTERY PACK .
